Title

New perturbation results on pseudo-inverses of linear operators in Banach spaces

Document Type

Article

Publication Date

3-15-2003

Department

Mathematics

Abstract

Let X and Y be Banach spaces, let T : X --> Y be a bounded linear operator with closed range, and let S : X --> Y be another bounded linear operator. We study conditions on S-T that guarantee the closeness of the range of S and obtain some new bounds on the pseudo-inverse of S. (C) 2002 Published by Elsevier Science Inc.

Publication Title

LINEAR ALGEBRA AND ITS APPLICATIONS

Volume

362

First Page

229

Last Page

235